# SDR ASOA2015070213246

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 33,902 hours, 30,812 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT REVERSER UNLOCKED MSG IN FLT RAN THE QRH, NOTHING CHANGED.  REV ON THE UNLOCKED, RT REVERSER UNLOCKED EICAS, AND UNLOCK EMERGENCY STOW.  ENROUTE ACFT DIVERTED DUE TO MAINTENANCE EMERGENCY ACTIONS.  CYCLED RT THRUST REVERSER IAW 78-30-00, OPS CHECKED GOOD.
